# SDR DALA2023042403167

- Difficulty date: April 23, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 73,440 hours, 34,521 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 AT 3000FT AGL MASTER CAUTION L FWD CABIN DOOR. WENT OUT AFTER 3 SECONDS. OCCURRED AGAIN ON FINAL APPROACH. CORRECTIVE ACTION: CLEANED L1 DOOR SILL AREA. L1 DOOR GND OPS CKD NML. ALL INDICATIONS NML. NO 90 DAYS HISTORY. A/C OK FOR SVC. (4706132)
